Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4100 Publications

2017 | Journal Article | IST-REx-ID: 1020 | OA
S. Caixeiro, M. Peruzzo, O. Onelli, S. Vignolini, and R. Sapienza, “Disordered cellulose based nanostructures for enhanced light scattering,” ACS Applied Materials and Interfaces, vol. 9, no. 9. American Chemical Society, pp. 7885–7890, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1021 | OA
J. M. Lopez Alonso and M. Avila, “Boundary layer turbulence in experiments on quasi Keplerian flows,” Journal of Fluid Mechanics, vol. 817. Cambridge University Press, pp. 21–34, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1022 | OA
P. Pranav et al., “The topology of the cosmic web in terms of persistent Betti numbers,” Monthly Notices of the Royal Astronomical Society, vol. 465, no. 4. Oxford University Press, pp. 4281–4310, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1023 | OA
Y. Nemish, “Local law for the product of independent non-Hermitian random matrices with independent entries,” Electronic Journal of Probability, vol. 22. Institute of Mathematical Statistics, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1025
C.-P. J. Heisenberg, “Cell biology: Stretched divisions,” Nature, vol. 543, no. 7643. Nature Publishing Group, pp. 43–44, 2017.
View | DOI
 

Search

Filter Publications